不過有一點我還是可以說的，如果病人曾經一直使用醫生處方的Topical Steroids但現在無效，她將要面對最難熬的Topical Steroids Withdrawal(使用類固醇的後遺症)，病人的朋友和家人的支持，對病人的康復是非常重要。
網上看到很多正值青春少艾的少女, 或在嬰兒期已經使用Steroids, 但現在發現已經再不能控制濕診, 決定退出Steroids，直接面對另一個更嚴重由使用類固醇引致的TSW, 非常勇敢.
（原本只是手腳踭出現的小片的濕診, Canada BC省小女Janelle Norman的醫生為她處方了最常用"治療"見效的類固醇, 种下非常痛苦的TSW後遺症，殘忍的是，她並非一個特殊例子）
If you've been using topical steroids for a long time, or years, your skin is most likely addicted to corticosteroids. The sign of addiction is most telling when the effectiveness of the creams is decreasing over time. For example, you need more potent creams and need to apply more often than before, or the creams have stopped working altogether.
The most important things you need to know right now about eczema and its conventional treatment (topical or oral steroids):
- the creams are not a medicine nor cure. they are suppressants and disguise your health condition by suppressing inflammation, or your immune system's response to something undesirable
- topical steroids were never intended for long-term use. two weeks is the recommended maximum time for safe usage.
- the medically confirmed side effects of long-term use: cushing syndrome, skin thinning, skin atrophy, permanent skin damage. the less obvious but probably felt: compromised immune system, poor health, eyesight problems (especially if applied to the face), anxiety/depression, etc
And the most significant, and common, side effect which you're probably experiencing right now, is topical steroids addiction. Your skin has essentially become reliant on the creams and can no longer function normally on their own. If you stop using the cream, you will experience TSW (topical steroids withdrawal) or red skin syndrome. This is a relatively newly discovered medical condition as people with eczema usually use the cream for years without awareness of its potential damage, and are only beginning to be informed in recent years that they are not good for you. Once quitting, they realize the very overwhelming nature of this condition.
Anyone facing the symptoms of topical steroid addiction only has two options. To continue using the creams or to quit, going through topical steroid withdrawal. I must emphasize that this process is an extremely and unimaginably difficult process and should be treated as a serious illness/handicap for an indefinite amount of time. It is also very long with no guarantee of when you will be fine again. However, I do recommend to quit early than later as eventually the topical steroids will stop working and you'll be forced through the process anyway, at a later date and with much more usage time on the record.
What to expect if you do stop using the creams:
- your eczema will spread to a level that is unprecedented before
- red sleeves and burning skin
I recommend you to Google 'topical steroids withdrawal' and note many people's experiences and the pictures which honestly depict the process. The healing time is at least 15-30% of your usage time. This could mean years of healing before you are functional again. This is a very important decision as you cannot work, go to school, or partake in many normal everyday activities and you need a strong support system, social and financial.
However, the general consensus in the topical steroid withdrawal community is that nothing will help, and that only time will heal. I disagree, and stress that to heal quicker you must do everything you can in your power to restore your health. You must take responsibility to aid the healing process. This means diet, exercise, sleep, and most importantly, emotional/stress management. I had a usage time of 6 years, which would have meant roughly 10 months to two years until I become functional. I became mostly functional by the 6th month. I credit this all to following what this site has recommended: http://eczema-natural-healing.
com as well as researching alternative health solutions.
時間：3月4, 3月11, 3月18日 星期六晚上7：00一10：00 灣仔小童群益會607室
報名方法：在學費後隨意加入2位小數以悉別，並存入匯豐銀行賬號：033-203613-888 Law Kin Cheong ，例如1580.23，然後Whatsapp 圖片和個人姓名到65655883確認便可。
**** 免責聲明 本站純屬個人網誌, 用於表達個人意見和經驗分享, 在任何情況下, 不應被視為閣下任何行動、包括投資的建議, 也不構成要約、招攬、邀請、誘使、建議或推薦，本人無法保證網誌內容的真確性和完整性。閣下必須運用個人獨立思考能力自行求證和分析, 並且明白閣下一切的投資決定以及該投資決定引致的收益或損失，概與本人無涉。
謝謝巴黎兄. 無論如何, 葯物不是正常的東西, 只能少試, 若要長期服/使用的,要思考!回覆刪除